Lancaster EPrints

Quantum random walks and thermalisation

Belton, Alexander C. R. (2010) Quantum random walks and thermalisation. Communications in Mathematical Physics, 300 (2). pp. 317-329. ISSN 0010-3616

This is the latest version of this item.

Full text not available from this repository.

Abstract

It is shown how to construct quantum random walks with particles in an arbitrary faithful normal state. A convergence theorem is obtained for such walks, which demonstrates a thermalisation effect: the limit cocycle obeys a quantum stochastic differential equation without gauge terms. Examples are presented which generalise that of Attal and Joye (J Funct Anal 247:253–288, 2007).

Item Type: Article
Journal or Publication Title: Communications in Mathematical Physics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 40830
Deposited By: Dr Alexander Belton
Deposited On: 26 May 2011 16:58
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:05
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/40830

Available Versions of this Item

Actions (login required)

View Item